# SDR CA120522009

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 66,347 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Binding
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP JAM ON DESCENT, PAN DECLARED LANDED 09L WITHOUT INCIDENT ON WET RUNWAY. NO PASSENGER REACTION.   RESET SFCC NR 1 AND NR 2 IAW AMM 27-50-00, OPS CHECK OK. ACFT OK FOR SERVICE.
